# SDR FDEA2020020650272

- Difficulty date: February 5, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 50,631 hours, 27,253 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Longeron
- Part number: 2210081503
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 PYLONAFT FAIRING, FWD I/B "U" CHANNEL CRACKED AT LOWER HOLE REMOVED WORN CHANNEL REFERENCE A300-600 SRM 51-40-21, FABRICATED NEW CHANNEL,   REFERENCE A300-600 SRM 54-55-51, 51-40-44 & FED-X GMM 07-0-1001, ALODINED & PRIMED   NEW CHANNEL, REFERENCE A300-600 SRM 51-21-10 INSTALLED NEW CHANNEL, REFERENCE   A300-600 SRM 51-40-21
